Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some smooth maps with infinitely many hyperbolic periodic points


Author: John M. Franks
Journal: Trans. Amer. Math. Soc. 226 (1977), 175-179
MSC: Primary 58F20
DOI: https://doi.org/10.1090/S0002-9947-1977-0436221-3
MathSciNet review: 0436221
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If a smooth map of the two-disk to itself has only hyperbolic periodic points and has no source or sink whose period is a power of two then it has infinitely many periodic points. This and similar results are proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F20

Retrieve articles in all journals with MSC: 58F20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1977-0436221-3
Article copyright: © Copyright 1977 American Mathematical Society